# SDR HEEA0013948

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Failed
- Location: Cockpit
- Component: C10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LED DISPLAY WON'T DIM. PERFORMED PRELIMINARY INSPECTION.  REPLACED PHOTOCELL RT1.  REPAIRED PROBLEM.  ALSO FOUND THUMBWHEEL INTERMITTENT.  CLEANED THUMBWHEEL AND RESOLDERED CONTACTS ON THUMBWHEEL.  NO HELP.  REPLACED THUMBWHEEL S1.  REPAIRED PROBLEM.  TOUCHED UP FACEPLATE.BENCH CHECK GOOD.
